# SDR ASMF200403002

- Difficulty date: March 4, 2004
- Submitted: April 17, 2004
- Operation: Air carrier
- Aircraft: N803ML
- Make and model: Doug DC-9-87
- Aircraft serial: 49726
- Aircraft time: 39,252 hours, 22,758 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Leaking
- Location: Bleed Air
- Stage of operation: IN
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK WAS DETECTED HIGH TEMPERATURE ON TAIL CONE.  AIRCRAFT WAS SENT TO THE  HANGAR AND DURING OVERNIGHT SERVICE AUGMENTATION VALVE AND REGULATOR PRESSURE VALVE CLAMPS WERE REPLACED IAW MM 20-10-11, GASKET AND NIPPLE OF 13A STAGE BLEED VALVE WERE REPLACED IAW MM 20-10-13, ENGINE RUN WAS PERFORMED AND TEST CORRECT IAW MM 71-00-00.  OVER TEMPERATURE TAIL CONE LIGHT WAS CORRECT.
